# SDR USAA2015022600001

- Difficulty date: February 25, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 48,002 hours, 17,771 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1012887
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMER LIGHT LENS MISSING AT ROW 8L.  INSTALLED SEAT MOUNTED EMER LIGHT LENS AT ROW 8L IAW AMM 33-51-13-0401.
